# SDR ASAA2022120741044

- Difficulty date: December 7, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N928AK
- Make and model: Boeing 737-9
- Aircraft serial: 44099
- Aircraft time: 2,923 hours, 854 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LNAV AND VNAV NOT ENGAGED ON GROUND IN PDX ON TAXI OUT. ALSO FO AMBER FLAGS OF MAP ON PFD AND NO VSPD AND LND ALT O ND.  GROUNDED - YES. MX CONTROL ADVISED TO RUN ASA QRH 11.2 TO PULL AND RESET CB D16 P6-1 PANEL. FLAGS GONE AND LNAV/VNAV ARMED UPON C/B RESET.
